# SDR SWIA200413755

- Difficulty date: August 23, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 4,673 hours, 3,613 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 625 RIGHT HAND INTERCOSTAL ANGLE STR 14R CRACKED.  ITEM FOUND AT C-CHECK INSPECTION.  ANGLE REPLACED IAW CRJ SRM 51-40-11, 51-42-06.
